Authors: Ivković, Stefan 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Hypercyclic operators on Hilbert C*-modules
Journal: Filomat
Volume: 38
Issue: 6
First page: 1901
Last page: 1913
Issue Date: 2024
Rank: ~M22
DOI: 10.2298/FIL2406901I
Abstract: 
In this paper we characterize hypercyclic generalized bilateral weighted shift operators on
the standard Hilbert module over the C∗-algebra of compact operators on the separable Hilbert space.
Moreover, we give necessary and sufficient conditions for these operators to be chaotic and we provide
concrete examples.
Publisher: Faculty of Sciences and Mathematics, University of Niš

Show full item record

Page view(s)

43
checked on Apr 23, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.